# SDR SWIA2020081251764

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319.70 - 310, STRINGER 20R INTERCOSTAL WAS CORRODED.    REMOVED AND REPLACED THE INTERCOSTAL IAW SRM AND BOMBARDIER DWG . BOMDING CHECK GOOD.   MAJOR REPAIR.
